4 doctors weighed in:

Took magnesium citrate (300ml) & now worried because I take a daily magnesium oxide supplement. I feel very nauseous & my stomach hurts after drinking the mag.citrate. Will this lead to hypermagnesemia? My serum lvl was 2.3 last year. I'm worried.

4 doctors weighed in
Dr. Katharine Cox
Pediatrics - Emergency Medicine
1 doctor agrees

In brief: Unlikely

Your symptoms are likely related to using the mg citrate as a laxative.
A1 time occurrence is unlikely to increase your magnesium level. If you continue to feel unwell, get a magnesium level done. All the best!

In brief: Unlikely

Your symptoms are likely related to using the mg citrate as a laxative.
A1 time occurrence is unlikely to increase your magnesium level. If you continue to feel unwell, get a magnesium level done. All the best!
Dr. Katharine Cox
Dr. Katharine Cox
Thank
Dr. Laura Anissian
Internal Medicine
1 doctor agrees

In brief: Probably ok

Skip your daily magnesium today and tomorrow.
The nausea and cramping likely due to effect of mag citrate.

In brief: Probably ok

Skip your daily magnesium today and tomorrow.
The nausea and cramping likely due to effect of mag citrate.
Dr. Laura Anissian
Dr. Laura Anissian
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors